# SDR SCNA98020

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Condition: Sparking
- Location: Galley
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SPARKS NOTICED FROM FOWARD GALLEY COFFEEMAKER WHEN ACTIVATED.  REMOVED AND REPLACED COFFEEMAKER AS A PRECAUTIONARY.  FUNCTIONALLY CHECKED GOOD.
